Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 847210, 9 pages
http://dx.doi.org/10.1155/2015/847210
Research Article

Robust Stability of Fractional Order Time-Delay Control Systems: A Graphical Approach

Centre for Security, Information and Advanced Technologies (CEBIA-Tech), Faculty of Applied Informatics, Tomas Bata University in Zlín, nám. T. G. Masaryka 5555, 760 01 Zlín, Czech Republic

Received 16 March 2015; Accepted 14 June 2015

Academic Editor: Haranath Kar

Copyright © 2015 Radek Matušů and Roman Prokop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Radek Matušů and Roman Prokop, “Robust Stability of Fractional Order Time-Delay Control Systems: A Graphical Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 847210, 9 pages, 2015. https://doi.org/10.1155/2015/847210.